Institut für Mathematik

People

Dr. Riccardo Montalto

E-Mail:
FS 19

Publikationen

R. Montalto
Time quasi-periodic gravity water waves in finite depth
Preprint arXiv:1708.01517, 2017 PDF  

R. Montalto
On the growth of Sobolev norms for a class of linear Schrödinger equations on the torus with superlinear dispersion
Preprint arXiv:1706.09704, 2017 PDF  

R. Montalto
A reducibility result for a class of linear wave equations on Td
R. Montalto,Int. Math. Res. notices, doi:10.1093/imrn/rnx167, 2017 PDF  

R. Montalto
Controllability of quasi-linear Hamiltonian NLS equations
P. Baldi, E. Haus, R. Montalto, accepted on Journal of Differential Equations. Preprint arXiv:1610.09196v1, 2016. PDF  

R. Montalto
Quasi-periodic standing wave solutions for gravity-capillary water waves
M. Berti, R. Montalto, To appear on Memoirs of the American Math. Society (preprint arXiv:1602.02411v1, 2016). PDF  

R. Montalto
Large KAM tori for perturbations of the dNLS equation
M. Berti, T. Kappeler, R. Montalto, accepted on Asterisque. Preprint arXiv:1603.09252v1, 2016 PDF  

R. Montalto
A note on KAM for gravity-capillary water waves
R. Montalto, Journ ́ees ́equations aux d ́eriv ́ees partielles, Exp. No. 7, 18 p., doi: 10.5802/jedp.648, 2016. (Proceeding for the conference “Journ ́ees des ́equations aux d ́eriv ́ees partielles’ in Roscoff, 30 May- 3 June, 2016) PDF  

R. Montalto
Quasi-periodic water waves
M. Berti, R. Montalto, J. Fixed Point Theory Appl., 19(1), 129-156, 2017 PDF  

R. Montalto
Quasi-periodic solutions of forced Kirchhoff equation
R. Montalto, Nonlinear Differ. Equ. Appl. NoDEA, 24(1), 9, 2017 PDF  

R. Montalto
Canonical coordinates with tame estimates for the Defocusing NLS Equation on the Circle
T. Kappeler, R. Montalto, Int. Mat. Res. Notices, doi: 10.1093/imrn/rnw233, 2016 PDF  

R. Montalto
KAM for autonomous quasi-linear perturbations of mKdV
P. Baldi , M. Berti, R. Montalto, Boll. Unione Mat. Ital, 9, 143-188, 2016 PDF  

R. Montalto
KAM for autonomous quasi-linear perturbations of KdV
P. Baldi , M. Berti, R. Montalto, Ann. I. H. Poincar ́e (C) Anal. Non Lin ́eaire 33, 1589-1638, 2016 PDF  

R. Montalto
KAM for quasi-linear KdV
P. Baldi , M. Berti, R. Montalto, C. R. Acad. Sci. Paris, Ser. I 352, 603-607, 2014 PDF  

R. Montalto
KAM for quasi-linear and fully nonlinear forced perturbations of Airy equation
P. Baldi , M. Berti, R. Montalto, Math. Annalen, 359, 1-2, 471-536, 2014 PDF  

R. Montalto
A note on KAM theory for quasi-linear and fully nonlinear forced KdV
P. Baldi, M. Berti, R. Montalto, Rend. Lincei Mat. Appl. 24, 437-450, 2013 PDF